# SDR AMTA200600408

- Difficulty date: June 20, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Head
- Part number: 0851FJ1
- Part serial: 148785
- Condition: Defective
- Location: Nr 2
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(F/O PITOT) HEAT LIGHT REMAINS ILLUMINATED WITH ASSOCIATED EICAS MESSAGE.  PROBE COOL TOO TOUCH.  REMOVED AND REPLACED F/O PITOT PROBE IAW AMM.  (K)
